# SDR FDEA201410103072

- Difficulty date: October 10, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 68,512 hours, 25,239 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 140153036
- Condition: Corroded
- Location: Bs 1460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 1460,  STRINGER 29L CORRODED.  REMOVED CORROSION FROM STRINGER IAW SRM 51-10-02.  REPAIRED IAW SRM 53-00-03 FIG 201.
